# SDR RRXA11091

- Difficulty date: April 11, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 5642960
- Condition: Cracked
- Location: Lt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LT I/B FLAP O/B RIB AT STA. XW122, DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-2-0FIG2A, 51-1-21 AND EO# QC-069 REV. 7/98.
